Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 53, NWS Lake Charles, LA

June 6, 2012Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2012, 3:00 PM CDT for Calcasieu Parish, Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2012, 3:00 PM CDT (20:00 UTC)
Expired
Jun 6, 2012, 3:30 PM CDT
In force
30 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 31 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2400 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WUUS54 KLCH 062000
SVRLCH
LAC019-062030-
/O.NEW.KLCH.SV.W.0053.120606T2000Z-120606T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
300 PM CDT WED JUN 6 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES MOSS BLUFF...

* UNTIL 330 PM CDT

* AT 259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...13 MILES NORTHWEST OF MOSS
  BLUFF...MOVING SOUTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUHLER BY 330 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3030 9356 3044 9345 3043 9338 3040 9338
      3040 9320 3027 9318
TIME...MOT...LOC 1959Z 015DEG 4KT 3041 9339

$$
2 follow-up statements
119 
WWUS54 KLCH 062009
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
309 PM CDT WED JUN 6 2012

LAC019-062030-
/O.CON.KLCH.SV.W.0053.000000T0000Z-120606T2030Z/
CALCASIEU LA-
309 PM CDT WED JUN 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTH CENTRAL CALCASIEU PARISH...

AT 306 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BUHLER..MOVING SOUTH AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUHLER BY 330 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 
MPH...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...AWAY FROM 
WINDOWS.

&&

LAT...LON 3030 9353 3044 9345 3043 9338 3041 9339
      3040 9320 3027 9318
TIME...MOT...LOC 2009Z 004DEG 7KT 3039 9339

$$
905 
WWUS54 KLCH 062025
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
325 PM CDT WED JUN 6 2012

LAC019-062035-
/O.EXP.KLCH.SV.W.0053.000000T0000Z-120606T2030Z/
CALCASIEU LA-
325 PM CDT WED JUN 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CALCASIEU PARISH
WILL EXPIRE AT 330 PM CDT...

LAT...LON 3030 9353 3044 9345 3043 9338 3041 9339
      3040 9320 3027 9318
TIME...MOT...LOC 2025Z 004DEG 7KT 3036 9339

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:36 AM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jun 6, 9:36 AM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
936 AM CDT WED JUN 6 2012

.UPDATE...THE PREVIOUS FORECAST REMAINS ON TARGET AND NO MAJOR
CHANGES ARE NEEDED THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 656 AM CDT WED JUN 6 2012/

AVIATION...
EARLY MORNING CONVECTION ACRS CNTL LA HAS DISSIPATED LEAVING A
RESIDUAL LAYER OF HIGH CLOUDS...ACCOMPANIED BY A FEW LOW CLOUDS
ACRS CNTL AND SRN LA. IN ADDITION...SOME PATCHY FOG HAS DEVELOPED
RESULTING IN CONDITIONS THAT ARE VARYING MOSTLY BETWEEN VFR/MVFR
ALTHOUGH OCCASIONAL IFR VISBYS HAVE AFFECTED BPT AND ARA THIS
MORNING. CONDITIONS EXPECTED TO IMPROVE TO PREVAILING VFR ACRS
THE AREA BY 14Z WITH LT AND VRBL WINDS AS A WEAK FRONT OVER CNTL
LA/E TX SAGS SLOWLY SOUTH TODAY. BY AFTN...EXPECT TO SEE A FEW
SHOWERS AND THUNDERSTORMS POP UP...WITH THE BEST CHANCES EXPECTED
DURING LATE AFTN PEAK HEATING SO INCLUDED TEMPO GROUPS FROM 20-24Z
FOR THE SRN TAF SITES. CONVECTION SHOULD DIMINISH DURING THE
EVENING.

PREV DISCUSSION... /ISSUED 413 AM CDT WED JUN 6 2012/

DISCUSSION...
SHOWERS AND THUNDERSTORMS STILL HANGING AROUND ACROSS EAST CENTRAL
LOUISIANA WITH A VERY WARM AND MOIST ATMOSPHERE IN PLACE...AND LOW
LEVEL CONVERGENCE PROVIDED BY WEAK SURFACE BOUNDARY IN THAT AREA
AND CONVECTIVE OUTFLOW BOUNDARIES. THIS ACTIVITY SHOULD BEGIN TO
WEAKEN AND DISSIPATE AS WE NEAR SUNRISE.

LATER TODAY...SURFACE BOUNDARY WILL CONTINUE TO PUSH SOUTHWEST AS
MID LEVEL WIND FLOW WILL BE FROM THE NORTHEAST. MEANWHILE...WEAKNESS
IN THE UPPER LEVEL RIDGE WILL CONTINUE TO BECOME MORE PRONOUNCED.
THROW IN A MOIST ATMOSPHERE WITH PRECIPITABLE WATER VALUES
EXPECTED TO BE OVER 1.75 INCHES...AND SCATTERED SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP BY AFTERNOON WITH DAYTIME
HEATING. A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION...ESPECIALLY
DURING THE LATE AFTERNOON...WHEN CAPE VALUES AND INSTABILITY WILL
BE AT ITS GREATEST...AND LATE IN THE DAY SEA BREEZE WILL TRY TO
PUSH INLAND AND COLLIDE WITH SOUTHWESTWARD MOVING SURFACE
BOUNDARY. ISOLATED STRONG DOWN-BURST WINDS...HAIL...FREQUENT
LIGHTNING WILL BE THE MAIN CONCERN. ALSO...WITH THE HIGH MOISTURE
CONTENT AND SLOW MOVEMENT OF THE STORMS...SOME ISOLATED HEAVY
RAINFALL AMOUNTS MAY OCCUR...WITH THE BEST CHANCE TO SEE THIS
ACTIVITY ALONG THE I-10 CORRIDOR AND SNAKING UP INTO THE PINEY
WOODS OF SOUTHEAST TEXAS. ACTIVITY WILL SLOWLY WEAKEN DURING THE
EVENING HOURS.

SURFACE BOUNDARY WILL STALL ALONG THE COAST ON THURSDAY...THEN
SLOWLY DISSIPATE. HOWEVER...WEAKNESS IN THE MID AND UPPER LEVELS
WILL REMAIN ACROSS THE FORECAST AREA THROUGH THE WEEKEND...WITH A
VERY MOIST ATMOSPHERE. THEREFORE...SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE EACH DAY...WITH THE BEST CHANCE DURING
THE AFTERNOON HOURS...WHEN INSTABILITY WILL BE AT ITS BEST...AND
SEA BREEZE WILL TRY TO ADVANCE INLAND.

EARLY NEXT WEEK...WEAKNESS BEGINS TO MOVE OFF TO THE EAST WITH
UPPER LEVEL RIDGING BEGINNING TO PUSH IN FROM THE WEST. THIS
SHOULD HELP CONVECTION BE MORE ISOLATED IN NATURE.

RUA

MARINE...
A WEAK SURFACE BOUNDARY WILL MOVE SLOWLY SOUTHWEST TODAY AND
TONIGHT AND STALL ALONG THE COAST. LIGHT EAST WINDS MAY OCCUR ON
THURSDAY BEFORE THE BOUNDARY DISSIPATES. CONVECTIVE OUTFLOW
BOUNDARIES MOVING AWAY FROM THE BOUNDARY MAY ALSO PROVIDE BRIEF
OFFSHORE WINDS WITH HIGHER WIND SPEEDS AND LOCALLY HIGHER SEAS
THROUGH THURSDAY.

THE BOUNDARY WILL DISSIPATE BY FRIDAY...WITH LIGHT SOUTHEAST WINDS
DEVELOPING AS HIGH PRESSURE AT THE SURFACE RIDGES ACROSS THE
NORTHERN GULF. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR
THROUGH THE WEEKEND WITH LOCALLY HIGHER WINDS AND SEAS NEAR THE STORMS.

LATE IN THE WEEKEND AND EARLY NEXT WEEK...SOUTHERLY WINDS WILL
INCREASE...ALONG WITH AN INCREASE IN SEAS...AS LOW PRESSURE FORMS
OVER THE PLAINS. SHOWER AND THUNDERSTORM ACTIVITY SHOULD BECOME
MORE ISOLATED IN NATURE AS UPPER LEVEL RIDGING BEGINS TO REFORM
ABOVE THE COASTAL WATERS.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  93  74  90  72  90 /  40  30  40  30  40
KBPT  93  75  90  74  89 /  40  30  40  30  40
KAEX  92  70  91  70  90 /  30  20  30  20  30
KLFT  93  73  92  72  90 /  40  20  40  30  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 4:42 AM CDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
442 AM CDT WED JUN 6 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
071100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
442 AM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A WEAK SURFACE BOUNDARY WILL MOVE SOUTHWEST TOWARD THE COAST.
MEANWHILE...A VERY MOIST AND UNSTABLE ATMOSPHERE WILL BE IN PLACE.
THE COMBINATION OF THE TWO...WILL ALLOW SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP. THE BEST CHANCE FOR THE SHOWERS AND
THUNDERSTORMS WILL BE DURING THE LATE AFTERNOON AND EARLY EVENING.
DUE TO EXPECTED HIGH INSTABILITY...A FEW OF THE STORMS COULD
BECOME RATHER STRONG...WITH GUSTY DOWN-BURST WINDS...HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING. ALSO...WITH THE HIGH MOISTURE
CONTENT AND EXPECTED SLOW MOVEMENT...SOME LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE...WITH SOME STREET FLOODING IF THE STORMS MOVE
OVER URBAN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A WEAKNESS IN THE UPPER LEVELS...COMBINED WITH A WARM AND MOIST
AIR MASS...WITH ALLOW FOR A CHANCE OF SHOWERS AND THUNDERSTORMS
EACH DAY THROUGH THE WEEKEND. FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL WILL BE THE MAIN HAZARDS WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-071100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
442 AM CDT WED JUN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE
AFTERNOON AND EARLY EVENING...ESPECIALLY NEAR THE COAST AND OVER
COASTAL LAKES AND BAYS. STRONG WIND GUSTS AND FREQUENT CLOUD TO
WATER LIGHTNING WILL BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY
THROUGH THE WEEKEND. LOCALLY HIGHER WINDS AND SEAS...ALONG WITH
OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING WILL BE THE MAIN
HAZARDS WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, Jun 6, 1:25 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
125 PM CDT WED JUN 6 2012

LAZ030-041-TXZ260-262-061915-
NORTHERN NEWTON TX-BEAUREGARD LA-CALCASIEU LA-SOUTHERN NEWTON TX-
125 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU PARISHES UNTIL 215 PM
CDT...

AT 105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF SINGER...MOVING SOUTHWEST AT 10
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BIVENS BY 145 PM...
  ORETTA BY 150 PM...
  DE QUINCY AND FIELDS BY 215 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3041 9372 3053 9374 3068 9363 3081 9356
      3067 9327 3059 9315 3040 9332

K. KUYPER
Special weather statement, Jun 6, 2:38 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
238 PM CDT WED JUN 6 2012

LAZ030-TXZ260-062045-
NORTHERN NEWTON TX-BEAUREGARD LA-
238 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY...SIGNIFICANT
WEATHER ADVISORY FOR BEAUREGARD PARISH UNTIL 345 PM CDT...

AT 233 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF BIVENS...MOVING SOUTHWEST AT
10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BIVENS AND BON WEIR BY 300 PM...
  BANCROFT BY 345 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 3049 9368 3073 9380 3078 9360 3063 9347

JT
Special weather statement, Jun 6, 2:42 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
242 PM CDT WED JUN 6 2012

TXZ259-260-062045-
NORTHERN JASPER TX-NORTHERN NEWTON TX-
242 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND NEWTON COUNTIES UNTIL
345 PM CDT...

AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF HARRISBURG...MOVING WEST AT
10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  JASPER BY 250 PM...
  BROWNDELL BY 305 PM...
  EBENEZER BY 345 PM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 3115 9389 3089 9383 3073 9408 3108 9425
      3109 9419 3112 9405 3114 9404 3115 9401

JT
Special weather statement, Jun 6, 2:49 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
249 PM CDT WED JUN 6 2012

LAZ030-041-042-062045-
BEAUREGARD LA-CALCASIEU LA-JEFFERSON DAVIS LA-
249 PM CDT WED JUN 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...CALCASIEU AND
JEFFERSON DAVIS PARISHES UNTIL 345 PM CDT...

AT 246 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 19 MILES NORTHWEST OF MOSS BLUFF TO
9 MILES NORTHEAST OF MOSS BLUFF...MOVING SOUTH AT 5 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  GILLIS BY 310 PM...
  LUNITA BY 325 PM...
  BUHLER BY 335 PM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3042 9358 3040 9310 3029 9308 3028 9335
      3033 9360

JT

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:22 PM CDTSpecial Weather StatementLCHAvoyelles53 min
Jun 6, 3:11 AM CDTSpecial Weather StatementLCHRapides49 min
Jun 6, 1:25 PM CDTSpecial Weather StatementLCHBeauregard50 min
Jun 6, 2:19 PM CDTSevere Thunderstorm WarningLCHBeauregard56 min
Jun 6, 2:49 PM CDTSpecial Weather StatementLCHCalcasieu56 min
Jun 6, 3:41 PM CDTSpecial Weather StatementLCHJefferson Davis34 min
Jun 6, 4:21 PM CDTSpecial Weather StatementLCHCalcasieu, Cameron, Jefferson Davis, Vermilion54 min
Jun 6, 4:45 PM CDTSpecial Weather StatementLCHVermilion60 min
Jun 6, 5:23 PM CDTSpecial Weather StatementLCHAcadia, Cameron, Iberia, Lafayette, Saint Martin, Vermilion67 min
Jun 6, 6:30 PM CDTSpecial Weather StatementLCHAcadia, Lafayette60 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.